# SDR DL757100948

- Difficulty date: March 26, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 63,165 hours, 29,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L EXFOLIATED AT APPROX STA 1510 IN AFT CARGO.  REMOVED DAMAGE SECTION AND REPAIRED AT SAA SAT REF NON ROUTINE 153915.
